A 31-year-old female asked:
I started off feeling sick with a tight chest, dry cough, head blocked etc. went to doc and she gave me antibiotics, cortisone injection, acc200. had some wheezing in my chest. today i have noticed red spots on my body?
2 doctor answers • 2 doctors weighed in
Anti-Aging Medicine 48 years experience
Possible allergic...: Red spots on the body with new medications could indicate possible allergic reaction. Need a Face to Face physical evaluation . So best to go back to the prescribing doctor soonest
119 viewsReviewed Dec 06, 2019
Pediatric Pulmonology 36 years experience
Benadryl : Please see urgent care today, since you may be experiencing an allergic reaction. Take a dose of Benadryl, an antihistamine and a photo of the spots to discuss.
118 viewsAnswered Dec 06, 2019
Last updated Dec 6, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.